# SDR ASMF200708002

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 12294411
- Part serial: 2064
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 42,407 hours, 27,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, DUE TO A CABIN PRESSURE FAILURE AT FL340 USING ANTI ICE AND DE ICE FLOW, THIS CONDITION BECOME WORST WHEN TAIL DE ICE WAS USED AND THE PRESSURIZATION WAS UNCONTROLLABLE IN MANUAL AND AUTO. MAINTENANCE PERSONNEL PERFORMED SYSTEM CHECK IAW MM 36-10-00 MODE 1 AND 2 AND AIR CONDITIONED PACKAGES  LEAK  TEST IAW MM 21-00-00, ALL CORRECT.  LATER, OVERWEIGHT LANDING CHECK WAS PERFORMED IAW MM 05-51-04 NO DAMAGE WAS FOUND; ADDITIONALLY MAINTENANCE PERSONNEL REPLACED THE PNEUMATIC REGULATOR PILOT VALVE, THE REGULATOR AIR CONDITIONED PILOT PRESSURE AND THE WING ICE PROTECTION SHUTOFF VALVE LT SIDE IAW MM 36-10-02, MM 21-31-11 AND MM 30-10-02, TESTED ALL CORRECT.
